Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Quadrature error functional expansions for the simplex when the integrand function has singularities at vertices

Authors: J. N. Lyness and G. Monegato
Journal: Math. Comp. 34 (1980), 213-225
MSC: Primary 65D32; Secondary 41A55, 41A60
MathSciNet review: 551299
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous paper by Lyness, an asymptotic expansion for the quadrature error functional for the n-dimensional simplex, valid when the integrand is an analytic function, was given. In this paper we develop the analogue of this result to cover the cases in which the integrand function has singularities of a specified nature at one or more vertices of the simplex.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32, 41A55, 41A60

Retrieve articles in all journals with MSC: 65D32, 41A55, 41A60

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society